# SDR CA160301027

- Difficulty date: December 27, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PT6A27
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Leaking
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ENGINE GROUND RUN, EGR, FUEL LEAK FROM FUEL PUMP DRAIN LESS THAN 20 CC MINUTE WAS FOUND.  ALSO, LIGHT BLUE DYE WAS FOUND FROM FCU VENT HOLE.  FCU AND FUEL PUMP HAVE BEEN REPLACED.
